# SDR 0600979881

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 63,291 hours, 52,890 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Nr 3  Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: H

## Discrepancy

WHILE EN ROUTE TO DESTINATION, THE CREW RECEIVED INDICATIONS THAT ALL OF THE HYDRAULIC FLUID IN THE RIGHT HAND SYSTEM HAD BEEN LOST.  COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT CONTINUED TO AN UNEVENTFUL LANDING AT GRR.  THE AIRCRAFT CAME TO A FULL STOP ON THE RUNWAY WITHOUT FURTHER INCIDENCE AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 3 FORWARD BRAKE LINE LEAKING AND REPLACED THE LINE.  AFTER RESERVICING AND BLEEDING THE HYDRAULIC SYSTEM THE AIRCRAFT WAS RETURNED TO SERVICE.
